Universidad Complutense de Madrid
E-Prints Complutense

Links and analytic invariants of superisolated singularities

Impacto

Downloads

Downloads per month over past year



Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi, A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

[img] PDF
Restringido a Repository staff only

321kB

Official URL: http://www.ams.org/journals/jag/2005-14-03/S1056-3911-05-00397-8/


URLURL Type
http://www.ams.org/home/pagePublisher


Abstract

Using superisolated singularities we present examples and counterexamples to some of the most important conjectures regarding invariants of normal surface singularities. More precisely, we show that the ``Seiberg-Witten invariant conjecture''(of Nicolaescu and the third author), the ``Universal abelian cover conjecture'' (of Neumann and Wahl) and the ``Geometric genus conjecture'' fail (at least at that generality in which they were formulated). Moreover, we also show that for Gorenstein singularities (even with integral homology sphere links) besides the geometric genus, the embedded dimension and the multiplicity (in particular, the Hilbert-Samuel function) also fail to be topological; and in general, the Artin cycle does not coincide with the maximal (ideal) cycle.


Item Type:Article
Additional Information:

Received March 29, 2004 and, in revised form, June 19, 2004. The first two authors are partially supported by BFM2001-1488-C02-01. The third author is partially supported by NSF grant DMS-0304759.

Uncontrolled Keywords:Superisolated singularities; Normal surface singularity; Seiberg-Witten invariants
Subjects:Sciences > Mathematics > Set theory
ID Code:17089
Deposited On:13 Nov 2012 09:47
Last Modified:27 Jul 2018 10:48

Origin of downloads

Repository Staff Only: item control page